# SDR P5CA2017081100271

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,292 hours, 20,172 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning System
- Condition: Illuminated
- Location: Nr 1 Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OIL FILTER BYPASS WARNING SYSTEM FOR THE NR 1 ENGINE.  COMPLIED WITH WORK CARD A-79-310-01-1.
